The filling scheme and the ergodic theorems of Kesten and Tanny
Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 263-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_2_263_276,
author = {Janusz Wo\'s},
title = {The filling scheme and the ergodic theorems of {Kesten} and {Tanny}},
journal = {Colloquium Mathematicum},
pages = {263--276},
year = {1987},
volume = {52},
number = {2},
doi = {10.4064/cm-52-2-263-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-263-276/}
}
TY - JOUR AU - Janusz Woś TI - The filling scheme and the ergodic theorems of Kesten and Tanny JO - Colloquium Mathematicum PY - 1987 SP - 263 EP - 276 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-263-276/ DO - 10.4064/cm-52-2-263-276 LA - en ID - 10_4064_cm_52_2_263_276 ER -
Janusz Woś. The filling scheme and the ergodic theorems of Kesten and Tanny. Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 263-276. doi: 10.4064/cm-52-2-263-276
Cité par Sources :